# SDR UIEA2019081635140

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Lanyard
- Part number: 52305A196
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING LANYARD NO.1 ENG NOSE COWL AFT BULKHEAD NEAR 7 O'CLOCK POSITION ( REPLACE NO 1 ENG NOSE COWL AFT BULKHEAD LANYARD WITH NEW PARTS )
